Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Side effect of medication for cough and cold causing chest pains - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 650 Questions

Doctor :   Hi
Doctor :  
How can i help you
User :   I have been sick for few days with cold, started a med to stop coughing, started chest pains when taking deep breaths
Doctor :  
Please proceed with your query
User :   making sure I am alright
Doctor :  
Ok
Doctor :  
I will help you in this
Doctor :  
Can i ask few questions
User :   yes
Doctor :  
wats yours age ?
User :   26
Doctor :  
Since how many days do you have this
User :   24 hours
Doctor :  
do you have fever
User :   no...99.5
User :   gone down though
Doctor :  
its high degree only
Doctor :  
do you have headache or bodyache
User :   nope
Doctor :  
Ok
Doctor :  
did you take any medications ?
User :   yes
Doctor :  
Ok
User :   started cd carbon...forget the rest of it
User :   it was for coulgh
Doctor :   Ok
Doctor :  
did you do any blood investigations
User :   no
Doctor :  
ok
User :   ic carbofed dm syrup hit
User :   is the med i was taking
Doctor :  
Ok

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor